... heavily for about a week now. Is this normal? How long will the bleeding last?
I hope the bleeding has eased or subsided by now.
In any case, when you start a new birth control pill you can experience irregular bleeding during the first three months, when your body is adjusting to the hormones. If the bleeding continues after 3 months then please discuss your options with your doctor. All the best.
- Estarylla Information for Consumers
- Estarylla Information for Healthcare Professionals (includes dosage details)
- Side Effects of Estarylla (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2013 • 1 answer
Posted 1 Oct 2013 • 1 answer
Posted 12 Nov 2015 • 1 answer
Posted 30 May 2016 • 0 answers
Tri-Lo-Estarylla - If I skip my inactive pills on to delay my period do I start a new week of active
Posted 18 days ago • 0 answers